Γ		2017 SOS	Workshop	
		Day 1: Tuesday	, April 25, 2017	
	4D Theater	SOS	Classroom 1	Classroom 2
8:00 AM				
8:15 AM		Arrival an	d check-in	
8:30 AM				
8:45 AM				
9:00 AM				
9:15 AM	Welcome Remarks			
9:30 AM				
9:45 AM				
10:00 AM	Updates from the Boulder SOS			
10:15 AM	Team			
10:30 AM				
10:45 AM		BREAK (30 min) -	drinks and snacks	
11:00 AM				
11:15 AM				
11:30 AM	Keynote			
11:45 AM				
12:00 PM				
12:15 PM		12:00 - 1:00 PM LUNCI	H - food will be provided	
12:30 PM				
12:45 PM				
1:00 PM			Best Social Media Practices for Education	Volunteers and Interns, oh my!
1:15 PM		The Overarching Problem of Energy Poverty	Education	Building an efficient training program that increases
1:30 PM 1:45 PM		Lifely Foverty	Amphibians and Climate Change	recruitment and retention
2:00 PM				
2:15 PM		Tsunami Warning: Japan 2011		Madia avithiatawa kalentaa a
2:30 PM		Alien Earth	Take a closer look at COC	Working with interns/volunteers to produce content
2:45 PM		Reading Earth's Autobiography	Take a closer look at SOS Explorer	
3:00 PM		Rodding Editing Autobiography		Spherical Display Systems in Higher Education
3:15 PM		N . 1' 1 1 /45		
3:30 PM		Networking break (45 n	nin) - drinks and snacks	
3:45 PM		Quick Deploy SOS (a	djacent to 4D Theater)	
4:00 PM		(Sphere) What's New in the SOS		What's New in the SOS Product
4:15 PM		Product Suite	Eco Impact: How Our Choices	Suite
4:30 PM		(Sphere) What's New in the SOS	Affect the Earth and Its Inhabitants	What's New in the SOS Product
4:45 PM		Product Suite		Suite
5:00 PM	Gather for reception			
5:15 PM	Quick Deploy SOS			
5:30 PM				
5:45 PM		5:30 - 8:30 PM Recep	otion (includes dinner)	
6:00 PM				

Legend:	Plenary	Programmatic	Technical

		2017 SOS		
		Day 2: Wednesda		
	4D Theater	SOS	Classroom 1	Classroom 2
8:00 AM				
8:15 AM		Arrival and	d check-in	
8:30 AM				
8:45 AM				
9:00 AM	Welcome			
9:15 AM				
9:30 AM	Keynote			
9:45 AM				
10:00 AM	Lightning talks			
10:15 AM				
10:30 AM		BREAK (30 min) -	drinks and snacks	
10:45 AM		T T	The Quarterly Climate Digest: a	Using NOAA Data in the
11:00 AM 11:15 AM			potential legacy product from the	Classroom to Integrate SOS and
11:30 AM			EarthNow project	Classroom Instruction SOS Programs for Middle School
11:45 AM			Impacts of climate change on polar bears and wolves	Groups: Ready-to-implement
12:00 PM			'	lessons and a teaching tutorial
12:15 PM				
12:30 PM		12:00 - 1:00 PM LUNCH	H - food will be provided	
12:45 PM				
1:00 PM		Soft Science on a Sphere		
1:15 PM		Entertaining Potential Partners		Building resilient communities:
1:30 PM		Integrating Special Events		panel discussion
1:45 PM		0 0 1	Creating Content for the SOS:	
2:00 PM			Data Visualization to Image	
2:15 PM		Exploring the Unknown Ocean	Engagement	
2:30 PM		New from NOAA: recent additions		SOS in a Formal Education
2:45 PM		to the SOS catalog		Laboratory
3:00 PM				
3:15 PM				
3:30 PM		Networking break (45 m	nin) - drinks and snacks	
3:45 PM				
4:00 PM		Earth Revealed		
4:15 PM		Visualizing Change narrative	SOS: Global to Local	
4:30 PM		The climate gears	303. Global to Local	A FUTURE WITHOUT EDGES: A Panel on the Intersection of VR
4:45 PM				and Spherical Productions
5:00 PM		Student contest discussion	Piping Plover Conservation	
5:15 PM		Olddon oonloot diabaaalon	i ipilig i lovoi Goliscivatioil	
5:30 PM				
5:45 PM		Adjourn	for day	
6:00 PM				

Legend:	Plenary	Programmatic	Technical
•	•	o a constant of the constant o	

Ī		2017 SOS	Workshop	
		Day 3: Thursda	y, April 27, 2017	
	4D Theater	sos	Classroom 1	Classroom 2
8:00 AM				
8:15 AM		Arrival an	d check-in	
8:30 AM		Amvaran	a check in	
8:45 AM				
9:00 AM	Final Day Remarks			
9:15 AM				
9:30 AM	Lightning Talks			
9:45 AM				
10:00 AM		Break (30 min) -	drinks and snacks	
10:15 AM				
10:30 AM		Pale Blue Dot		
10:45 AM		"Earth-like" Alien Planets?		
11:00 AM		Deep Time Tectonic Animation	SOS Visual Playlist Editor Tutorial	Evaluating SOS: A Smorgasbord
11:15 AM		Goddard's Site-Custom		Panel
11:30 AM				
11:45 AM				
12:00 PM				
12:15 PM		12:00 - 1:00 PM LUNCI	H - food will be provided	
12:30 PM				
12:45 PM		Deader and Dalan Dasse		
1:00 PM		Pandas and Polar Bears		
1:15 PM 1:30 PM		Expand Classroom Boundaries	SOS Product Suite: Feedback and Future Direction	ROUND MOVIES – Production Techniques for SOS Filmmakers
1:45 PM		Citizen Science On a Sphere		Toominguoo to too timmina.
1:45 PM 2:00 PM				
2:00 PM 2:15 PM	Closing Remarks			
2:15 PM 2:30 PM				
2:30 PM		Workshop adjor	urns @ 2:30 pm	
3:00 PM		Workshop aujor	ums & 2.50 pm	
3:00 PW				

|--|